# SDR QMLA2012090712154

- Difficulty date: September 7, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N334AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4694
- Aircraft time: 963 hours, 3,270 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 963 hours, 2,157 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD FLOOR BULKHEAD CRACKED AJACENT TO RT FWD CANOPY FRAME ATTACH WEB.
